MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer Access System; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer Access System; Catheter, percutaneous
Model Number M635TU90050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a thrombosis occurred.A left atrial appendage closure (laac) procedure was being performed, and a watchman trusteer access system (was) was selected for use.The initial transseptal puncture (tsp) was performed, and the pigtail catheter was inserted and advanced into the left atrial appendage (laa).The watchman trusteer sheath was at the ostium of the laa.Transesophageal echocardiography (tee) imaging noted a thrombus on the pigtail catheter.The physician aspirated from the trusteer sheath and removed the pigtail catheter from the appendage.The thrombus resolved.The watchman closure device (wds) was successfully implanted in the laa.As a result, the patient remains on their oral anticoagulant (oac) medication.

Brand Name
WATCHMAN TruSteer Access System
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50809988
Report Number2124215-2026-49802
Device Sequence Number8900195
Product Code DQY
UDI-Device Identifier00191506022310
UDI-Public(01)00191506022310(17)280518(10)39378046
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K240018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU90050
Device Catalogue NumberM635TU90050
Device Lot Number0039378046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age79 YR
Patient SexFemale